JournalsrlmVol. 24, No. 3pp. 329–383

Boundary value problems and integral operators for the bi-Laplacian in non-smooth domains

  • Irina Mitrea

    Temple University, Philadelphia, USA
  • Marius Mitrea

    University of Missouri, Columbia, USA
Boundary value problems and integral operators for the bi-Laplacian in non-smooth domains cover
Download PDF

Abstract

In this paper we explore the effectiveness of the classical method of layer potentials in the treatment of boundary value problems for the bi-Laplacian formulated in arbitrary Lipschitz domains, Lipschitz domains whose outward unit normal has small mean-oscillations, and domains of class C1\mathcal C^1.

Cite this article

Irina Mitrea, Marius Mitrea, Boundary value problems and integral operators for the bi-Laplacian in non-smooth domains. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 24 (2013), no. 3, pp. 329–383

DOI 10.4171/RLM/657